Alert archive / Wisconsin / Tornado Warnings in 2023

Tornado Warning 3, NWS Duluth, MN

July 27, 2023Ashland County, Bayfield County, Sawyer County, Wisconsin

NWS Duluth, MN issued this tornado warning at Jul 27, 2023, 4:28 PM CDT for Ashland County, Bayfield County, Sawyer County, Wisconsin. It was in force for 32 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2023, 4:28 PM CDT (21:28 UTC)
Expired
Jul 27, 2023, 5:00 PM CDT
In force
32 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Ashland County, WI, Bayfield County, WI, Sawyer County, WI

The radar

The Duluth radar (KDLH), 116 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 4:30 PM CDTTSTM WND DMGSeeley, WIVideo of winds ripping roof partially off. Time estimated from radar.
Jul 27, 4:34 PM CDTTSTM WND DMG9 Ese Seeley, WIMany trees down Brandt Rd making the road impassible. Time estimated from radar.
Jul 27, 4:50 PM CDTTSTM WND DMG9 Sw Clam Lake, WIReports of multiple trees around or less than 1 foot in diameter down along Highway 77 between intersection with Cty. Hwy OO and Forest Road 204. Time estimated from radar.
Jul 27, 4:55 PM CDTTSTM WND DMG5 Sw Clam Lake, WI8 inch diameter 40 foot tall spruce tree snapped at base. Time estimated from radar.
Jul 27, 5:05 PM CDTTSTM WND DMG1 Sw Clam Lake, WI10 inch diameter aspen tree snaped off 6ft off ground. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 2:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.5 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2023-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2023-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3159 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1365 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

342 
WFUS53 KDLH 272128
TORDLH
WIC003-007-113-272200-
/O.NEW.KDLH.TO.W.0003.230727T2128Z-230727T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Duluth MN
428 PM CDT Thu Jul 27 2023

The National Weather Service in Duluth MN has issued a

* Tornado Warning for...
  South central Bayfield County in northwestern Wisconsin...
  Southwestern Ashland County in northwestern Wisconsin...
  Northwestern Sawyer County in northwestern Wisconsin...

* Until 500 PM CDT.
    
* At 428 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Seeley, or 11 miles northeast of Hayward, moving
  east at 25 mph.

  HAZARD...Tornado and baseball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur. Tree 
           damage is likely.

* Locations impacted include...
  Clam Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4605 9138 4618 9136 4622 9093 4609 9083
      4597 9096
TIME...MOT...LOC 2128Z 273DEG 24KT 4611 9129 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

Wolfe
3 follow-up statements
312 
WWUS53 KDLH 272137
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
437 PM CDT Thu Jul 27 2023

WIC003-007-113-272200-
/O.CON.KDLH.TO.W.0003.000000T0000Z-230727T2200Z/
Bayfield WI-Ashland WI-Sawyer WI-
437 PM CDT Thu Jul 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR SOUTH
CENTRAL BAYFIELD...SOUTHWESTERN ASHLAND AND NORTH CENTRAL SAWYER
COUNTIES...
    
At 437 PM CDT, a large and extremely dangerous tornado was located 7
miles east of Seeley, or 12 miles north of Chippewa Flowage West,
moving east at 30 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar indicated rotation.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Clam Lake, Spider Lake, Ghost Lake, Lost Land Lake, Moose Lake Sawyer
County, Teal Lake, and Day Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4606 9134 4616 9132 4620 9092 4609 9083
      4597 9096
TIME...MOT...LOC 2137Z 273DEG 24KT 4611 9121 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.75 IN

$$

Wolfe
076 
WWUS53 KDLH 272147
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
447 PM CDT Thu Jul 27 2023

WIC003-007-113-272200-
/O.CON.KDLH.TO.W.0003.000000T0000Z-230727T2200Z/
Bayfield WI-Ashland WI-Sawyer WI-
447 PM CDT Thu Jul 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR SOUTH
CENTRAL BAYFIELD...SOUTHWESTERN ASHLAND AND NORTH CENTRAL SAWYER
COUNTIES...
    
At 447 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Namekagon Lake, or 12 miles north of
Chippewa Flowage East, moving east at 30 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur. Tree damage is 
         likely.

Locations impacted include...
Clam Lake, Spider Lake, Ghost Lake, Lost Land Lake, Moose Lake Sawyer
County, Teal Lake, and Day Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4604 9124 4613 9127 4620 9092 4609 9083
      4597 9096
TIME...MOT...LOC 2147Z 273DEG 24KT 4610 9112 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Wolfe
159 
WWUS53 KDLH 272153
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
453 PM CDT Thu Jul 27 2023

WIC003-007-113-272203-
/O.EXP.KDLH.TO.W.0003.000000T0000Z-230727T2200Z/
Bayfield WI-Ashland WI-Sawyer WI-
453 PM CDT Thu Jul 27 2023

...THE TORNADO WARNING FOR SOUTH CENTRAL BAYFIELD...SOUTHWESTERN
ASHLAND AND NORTH CENTRAL SAWYER COUNTIES WILL EXPIRE AT 500 PM
CDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Wisconsin.

LAT...LON 4604 9124 4613 9127 4620 9092 4609 9083
      4597 9096
TIME...MOT...LOC 2153Z 273DEG 24KT 4610 9110 

$$

Wolfe

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jul 27, 3:28 PM CDT, 1 hour earlier.

Area forecast discussion, Jul 27, 3:28 PM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Duluth MN
328 PM CDT Thu Jul 27 2023

.DISCUSSION...(This evening through Wednesday)
Issued at 328 PM CDT Thu Jul 27 2023

Key Messages:

- Strong to severe storms expected this afternoon and evening.
  Hail from dime to tennis ball size are possible. Damaging wind
  gusts of 40 to 75 mph are possible.

- Cooler Friday and Saturday.

- Additional storm chances next week.

Rest of the afternoon and this evening:

Thunderstorms erupted this afternoon over the I-35 corridor and
are expected to propagate generally east-southeastward this
evening. Discrete storms are anticipated initially and are
expected to eventually grow upscale into a forward propagating
QLCS. The threat initially is large hail of dime to tennis ball
size and wind gusts of 40 to 60 mph. Once the upscale transition
to a QLCS occurs, the hail risk will decrease and the threat of
wind gusts will increase to 40 to 75 mph. One or more tornadoes
are also possible both from the supercells and also in the QLCS
phase. Heavy rainfall is also anticipated and may lead to
localized minor flooding.

Friday through the weekend:

Cooler temperatures are expected in the wake of tonight's cool
front. Showers and storms may be ongoing Friday morning and could
redevelop in the afternoon. At this time the risk of strong to
severe storms is low. Temperatures continue to cool Saturday and
then start to warm up a few degrees Sunday. A slight chance of
showers and storms returns to the forecast late Sunday night and
early Monday morning.

Monday through Thursday:

The progressive upper-level pattern will continue next week with
several chances of showers and storms. Temperatures warm up Monday
through Wednesday before cooling off again Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1216 PM CDT Thu Jul 27 2023

Several rounds of thunderstorms are forecast this afternoon into
this evening. Wind gusts near storms of 25 to 55 knots are
possible at HIB, BRD, and DLH. Storms will also produce hail from
dime to tennis ball size. Storms which affect HYR may have winds
up to 65 knots. The storms will move out of the area tonight.
General storm motion will be toward the southeast (from the
northwest). Additional storms may develop Friday morning near BRD
and HYR. Will handle those with later updates.

&&

.MARINE...
Issued at 328 PM CDT Thu Jul 27 2023

Strong to severe thunderstorms are forecast this afternoon and
evening from Silver Bay, MN to Duluth to Saxon Harbor, WI. Large
to very large hail of dime to tennis ball size and wind gusts of
30 to 60 knots are possible with these storms. The storms will
move generally toward the southeast and should clear the waters by
mid-evening.

Friday will see strong northeast winds which will create building
waves and dangerous conditions over the southwest arm of Lake
Superior and possibly the Apostle Islands. A Small Craft Advisory
will likely be needed.

Calmer conditions are expected Saturday and Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  60  75  55  75 /  40  10  20  10
INL  55  76  52  73 /  10  20  10  10
BRD  62  85  57  78 /  20  20  10   0
HYR  61  84  55  78 / 100  20  20  10
ASX  61  74  55  76 / 100  10  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

DISCUSSION...Huyck
AVIATION...Huyck
MARINE...Huyck
Hazardous weather outlook, Jul 27, 11:45 AM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Duluth MN
1145 AM CDT Thu Jul 27 2023

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-281645-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
1145 AM CDT Thu Jul 27 2023

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Hot temperatures are forecast again today. Heat indices of 90 to
100 degrees are forecast from the Brainerd Lakes towards Hinckley.

Severe storms are possible this afternoon and evening. Storms may
be capable of producing damaging winds to around 75 mph and large
hail to tennis ball size. The area where widespread severe storms
are the most likely is from Aitkin to the Twin Ports and
southeast across northwest Wisconsin and the I-35 corridor.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a slight chance of thunderstorms Friday and again at
times next week. At this time a few strong storms are possible,
but widespread severe weather is not expected Friday and next
week.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters are encouraged to report hail of any size, wind
damage, and rainfall amounts to the National Weather Service.

LSZ121-140>148-150-281645-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
1145 AM CDT Thu Jul 27 2023

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

There is a chance of strong to severe thunderstorms today. Storms
may be capable of producing large hail to tennis ball size and
gusty winds of 45 to 65 knots.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Northeast winds on Friday of 5 to 15 knots with gusts to 20 knots
will build waves to 2 to 4 feet on the waters of the southwest
arm of Lake Superior.

There will be several chances of thunderstorms next week.

Levens/Huyck

More information may be obtained at the following web address:
http://www.weather.gov/duluth

In the hours before

Local storm report, Jul 27, 3:55 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
355 PM CDT Thu Jul 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     Hail             4 NE Rice Lake          46.93N 92.05W
07/27/2023  M1.50 inch       St. Louis          MN   Public

&&

SG
Local storm report, Jul 27, 3:57 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
357 PM CDT Thu Jul 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     Hail             1 S Pine City           45.82N 92.97W
07/27/2023  E0.25 inch       Pine               MN   Public

0333 PM     Hail             2 W Lester Park         46.84N 92.06W
07/27/2023  E0.50 inch       St. Louis          MN   Public

            Report from mPING: Half-inch (0.50 in.).

0335 PM     Hail             1 E Lester Park         46.84N 92.01W
07/27/2023  E0.50 inch       St. Louis          MN   Public

            Report from mPING: Half-inch (0.50 in.).

&&
Local storm report, Jul 27, 4:01 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
401 PM CDT Thu Jul 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Rain             2 ENE Island Lake       47.03N 92.15W
07/27/2023  E2.00 inch       St. Louis          MN   Trained Spotter

&&

SG
Local storm report, Jul 27, 4:15 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
415 PM CDT Thu Jul 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     Hail             1 N Askov               46.20N 92.78W
07/27/2023  E0.50 inch       Pine               MN   Public

            Report from mPING: Half-inch (0.50 in.).

&&

JJM
Local storm report, Jul 27, 4:16 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
416 PM CDT Thu Jul 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     Hail             7 WNW Finlayson         46.24N 93.07W
07/27/2023  M0.70 inch       Aitkin             MN   Trained Spotter

            Dime size hail and heavy rain.

&&

JJM
Local storm report, Jul 27, 4:20 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
420 PM CDT Thu Jul 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     Hail             2 S Cozy Corner         46.14N 92.24W
07/27/2023  M1.50 inch       Burnett            WI   Trained Spotter

&&

SG

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 5:18 AM CDTSpecial Weather StatementDLHDouglas12 min
Jul 27, 5:37 AM CDTSpecial Weather StatementDLHSawyer23 min
Jul 27, 6:02 AM CDTSpecial Weather StatementDLHSawyer28 min
Jul 27, 6:13 AM CDTSpecial Weather StatementDLHAshland32 min
Jul 27, 6:50 AM CDTAreal Flood AdvisoryDLHBayfield3 hr
Jul 27, 7:31 AM CDTSpecial Weather StatementDLHAshland29 min
Jul 27, 11:15 AM CDTSpecial Weather StatementDLHWashburn30 min
Jul 27, 11:51 AM CDTSpecial Weather StatementDLHSawyer24 min
Jul 27, 12:00 PM CDTSpecial Weather StatementDLHDouglas30 min
Jul 27, 12:27 PM CDTSpecial Weather StatementDLHSawyer33 min
Jul 27, 3:04 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHBurnett56 min
Jul 27, 3:27 PM CDTSevere Thunderstorm WarningDLHBurnett, Douglas, Washburn33 min
Jul 27, 3:42 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHAshland, Bayfield, Douglas, Sawyer, Washburn63 min
Jul 27, 3:43 PM CDTSevere Thunderstorm WarningDLHBurnett32 min
Jul 27, 3:54 PM CDTSevere Thunderstorm WarningDLHBayfield, Douglas51 min
Jul 27, 4:16 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHBayfield, Burnett, Douglas, Sawyer, Washburn44 min
Jul 27, 4:23 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHBayfield, Douglas22 min
Jul 27, 4:26 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHAshland, Iron49 min
Jul 27, 4:42 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHAshland, Bayfield, Iron, Price, Sawyer, Washburn48 min
Jul 27, 5:00 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHBurnett45 min
Jul 27, 5:06 PM CDTFlash Flood WarningDLHBayfield, Douglas, Sawyer, Washburn4 hr
Jul 27, 5:16 PM CDTTornado WarningDLHAshland29 min
Jul 27, 5:16 PM CDTTornado WarningDLHPrice, Sawyer29 min
Jul 27, 5:24 PM CDTSevere Thunderstorm WarningDLHPrice, Sawyer51 min
Jul 27, 5:24 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHDouglas23 min
Jul 27, 5:28 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHAshland, Iron, Price, Sawyer92 min
Jul 27, 6:03 PM CDTSevere Thunderstorm WarningDLHBurnett27 min
Jul 27, 6:05 PM CDTAreal Flood AdvisoryDLHAshland, Iron3 hr
Jul 27, 6:07 PM CDTAreal Flood AdvisoryDLHBayfield3 hr
Jul 27, 6:17 PM CDTSevere Thunderstorm WarningDLHPrice43 min
Jul 27, 6:25 PM CDTSevere Thunderstorm WarningDLHBurnett50 min

Nearby

Tornado Warnings in Wisconsin, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.